# SDR CA120621001

- Difficulty date: June 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300C
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 508201844
- Condition: Cracked
- Location: Left Nlg Door
- Part time: 1,139 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AFTER FLIGHT WALK AROUND, NOTICED THAT THE LT NLG REAR DOOR HINGE WAS BEGINNING TO SEPARATE FROM THE DOOR SKIN.  UPON CLOSER INSPECTION, THE HINGE WAS CRACKED ON ONE OF THE UPPER HOLES.  THE DOOR WAS REMOVED AS WELL AS THE HINGE ASSEMBLY.  A NEW HINGE WAS ORDERED, BUT DURING INSTALLATION IT WAS NOTICED THAT THE HOLES IN THE HINGE DID NOT ALIGN WITH HOLES IN THE DOOR SKIN.  ONE HOLE WAS SO POORLY ALIGNED THAT IT WAS IMPOSSIBLE TO INSTALL THE HINGE.  THE REST OF THE HOLES WERE ELONGATED & IN POOR CONDITION.  WE THINK THE HINGE CRACKED DUE TO POOR WORKMANSHIP AT THE FACTORY DURING INSTALLATION OF THE HINGE TO THE DOOR.  A REPLACEMENT DOOR WAS ORDERED.
